# SDR YENA2025070800691

- Difficulty date: July 5, 2025
- Submitted: July 8, 2025
- Operation: Air carrier
- Aircraft: N768JB
- Make and model: Airbus A320-232
- Aircraft serial: 03760
- Aircraft time: 61,301 hours, 21,801 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON EMERGENCY EXIT DOOR 833FRAME SEGMENTS(1), LONGEST CRACK LENGTH IS AT AFT FRAME SEGMENT, L=0.63INCH,IN PASSENGER CABIN (8); (RESOLVED ON W/O: 1381843 TASKCARD: NR-00047) REF AEROMAN WO 2025-177/1 NR 2025-315758. ACCOMPLISHED THE REINFORCEMENT OF THE STRUCTURE ON EMERGENCY EXIT DOOR 833 IAW EC# A320-52-1144 AND  REMOVED AND REPLACED SEGMENTS IAW A320 SRM 51-42-11 AND A320 SRM 51-72-11.
